# SDR DALA2021080904542

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,347 hours, 38,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640 S16-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 MONITOR INSP. REF. ER/A 473252-14AD REV. B; FUSELAGE SKIN DENTS AT STA 600 AND STA 640 BETWEEN S-16L AND S-18L. CORRECTIVE ACTION: REF ERA 473252-14AD. (1900518)
